Hi guys. I am a 25 year old female. I am 5 feet tall and weigh 190 pounds. Ive tried losing weight in the past but was not very successful. My labs are good and I have normal blood pressure. I started taking Adipex 37.5 mg 1 pill once a day. The first 3 days I felt wonderful. I had energy and felt very positive. The 4th day I felt jittery and fatigued at the same time. Today I feel anxious, my chest feels heavy, pulse is 100 bpm. My eyes also feel funny like they are strained. My brain feels tired and I'm not reacting to things as fast as I usually do. I have lost 6 pounds in 5 days. I am vegan and work out for at least 30 minutes a day four times a week. Has anyone had these side effects. Will they get worse or go away with time. Is there anything I can do to prevent side effects. Am I eating too little?
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Adipex-P - So today is going to be my first day taking adipex. Im 25 and had a baby 9 months ago and
Posted 22 Oct 2010 • 1 answer
Posted 25 Feb 2013 • 2 answers
Posted 2 Apr 2015 • 1 answer
Posted 12 Apr 2016 • 1 answer
Posted 27 Oct 2016 • 2 answers